# SDR AALA20180226009

- Difficulty date: February 26, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 53,661 hours, 21,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. AFT CARGO COMPARTMENT HAS CORROSION ON ZEE SUPPORT SIDE PLATE RBL 21 AT STATIONS 767-727. REPLACED ZEE SUPPORT ANGLE PER SRM 53-00-53-2R AND 51-00-05-1 AND DRAWING 146A7502.
